# SDR AALA202405015908

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 41,476 hours, 17,418 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 129.50, 9 INCHES FROM FRONT SPAR. DOUBLER REPAIRED SKIN PER SRM 55-10-01-2R-11.
